# SDR DALA2024070806878

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 61,542 hours, 27,599 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5657 UPON SHUT DOWN FLIGHT ATTENDANTS DISARM DOOR 2 RIGHT DOOR SLIDE LIGHT REMAINED ILLUMINATED. CORRECTIVE ACTION: CYCLED ARM/DISARM HANDLE LIGHT EXTINGUISH OPS NML PER B757 AMM 52-70. (6025258)
